# SDR JJBA20220505017

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 37,487 hours, 24,688 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR FUSE EXT, DAMAGE FOUND ON BELLY SKIN BTW FR73-74 AND BTW STR 19L-19R. RH REAR FUSELAGE #1 SKIN BTW FR72-76 AND BTW STR 16R TO 20L REMOVED AND SPLICED. NEW SKIN SECTION LOCALLY FABRICATED. RH REAR FUSELAGE #1 SKIN BTW FR77 - FR 76 AND BTW STR 16R-20L REPAIRED WITH MADE REPAIR PART FOR SKIN SECTION AND SPLICE DOUBLER AND INSTALLED WITH SOLID RIVERS AND HI-LOK.
